# SDR ASOA2015020912192

- Difficulty date: January 19, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 15,347 hours, 10,070 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 720.85
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT TRACK CORRODED AT BS 720.85.  REMOVED CORROSION. FOUND TO BE OUT OUT LIMITS IAW SRM 53-41-49-101-001-A01.  FABRICATED A NEW SEAT TRACK IAW EC/TC REO 670-53-00-343 AND GREO 670-53-00-343, REV G.   R & R THE SEAT TRACK IAW EC/TC REO 670-53-00-343 AND AMM 53-00-49-400-801, 53-00-49-000-801.
